MAUDE Adverse Event Report: Orthopediatrics 90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE

Orthopediatrics 90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE
Model Number 00-1200-1002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent surgery on (b)(6) 2026, during which bilateral 3.5 mm blade plates were used.Subsequently, one of the plates was reported to have fractured and was replaced with an lpf.

Brand Name
90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE
Common Device Name
90 DEG LOCKING CANNULATED INFANT BLADE 35MM X 5MM X 3 HOLE
Manufacturer (Section D)
Orthopediatrics
2850 frontier drive
warsaw IN
Manufacturer (Section G)
Orthopediatrics, Corp
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key50778280
Report Number3006460162-2026-00048
Device Sequence Number9791625
Product Code HRS
UDI-Device Identifier00841132109717
UDI-Public00841132109717
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-1002
Device Lot Number282738-C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 YR
Patient SexFemale
Patient Weight37 LB